# SDR 04069316

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Aircraft time: 21,511 hours, 21,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT EMERGENCY FLOOR LIGHTING WAS INOPERATIVE WHEN TESTED.  THE AFT EMERGENCY FLOOR LIGHTING WAS REPAIRED AND OPERATION CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
